# SDR DXTA20082931

- Difficulty date: March 12, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 6,361 hours, 5,031 cycles
- Engine: Pwa PW545A
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Signal Cond Unit
- Part number: 99124987
- Part serial: 06021187
- Condition: Inaccurate
- Location: Fuel Qty Ind
- Part time: 422 hours, 351 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL BELOW 70 KNOTS, (LT FUEL GAGE) AND MASTER CAUTION LIGHTS CAME ON.  REPLACED FUEL QUANTITY SIGNAL CONDITIONER IAW MM CHAPTER 28-41-00. PERFORMED FUEL SYSTEM ADJUSTMENT AND TEST IAW  MM CHAPTER 28-41-00. TEST GOOD.
